# SDR AALA201709159021

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 63,647 hours, 7,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6773
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,968 hours, 5,699 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE AFT GALLEY DO NOT ILLUMINATE.  REMOVED AND REPLACED THE POWER SUPPLY M33409 IAW WDM 33-51-16, AND AMM 33-51-06.  OPS CHECKED GOOD.
